Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
KETOCONAZOLE-INDUCED LIVER-DAMAGE
Autore:
FINDOR JA; SORDA JA; IGARTUA EB; AVAGNINA A;
Indirizzi:
PARAGUAY 2068 RA-1425 BUENOS AIRES DF ARGENTINA UNIV BUENOS AIRES,FAC MED,HOSP CLIN JOSE DE SAN MARTIN,DIV GASTROENTEROL RA-1053 BUENOS AIRES DF ARGENTINA UNIV BUENOS AIRES,FAC MED,HOSP CLIN JOSE DE SAN MARTIN,DEPT PATOL RA-1053 BUENOS AIRES DF ARGENTINA
Titolo Testata:
Medicina
fascicolo: 3, volume: 58, anno: 1998,
pagine: 277 - 281
SICI:
0025-7680(1998)58:3<277:KL>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
INDUCED FULMINANT-HEPATITIS; INDUCED HEPATOTOXICITY; TOXIC HEPATITIS; THERAPY; INJURY; ANTIFUNGAL;
Keywords:
KETOCONAZOLE; LIVER DAMAGE; HEPATIC FAILURE; HEPATIC MASSIVE NECROSIS; HEPATIC SUBMASSIVE NECROSIS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
28
Recensione:
Indirizzi per estratti:
Citazione:
J.A. Findor et al., "KETOCONAZOLE-INDUCED LIVER-DAMAGE", Medicina, 58(3), 1998, pp. 277-281

Abstract

Five cases (four females, one male) of ketoconazole-related liver damage are presented, two of whom died. All patients received ketoconazole (400 mg/day) for various mycoses. In the four women the first signs of hepatotoxicity appeared after four weeks of therapy. One fatal casedeveloped massive necrosis with fulminant liver failure and the other, submassive necrosis. In four cases cholestasis was a prominent finding. Biochemical evidence of biliary stasis may persist for several months, as occurred in the three surviving patients of our series. The two fatal cases continued receiving the drug in spite of its adverse effects. Consequently, repeated evaluation is recommended to detect earlysigns of liver involvement.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/02/20 alle ore 15:05:19